# SDR IPXA3B79392

- Difficulty date: July 16, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO SWITCH EMERGENCY LIGHT POSITION TO OFF.  CHECKED PERFORMED OPERATION TEST WITH PILOT'S EMERGENCY LIGHT SWITCH IAW AMM TASK 33-51-00-715-001-FOUND SATISFACTORY.
